# SDR SWAA2017032112588

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 33,247 hours, 19,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LOWER LIGHT LENS MISSING DIRECTIONAL ARROW.    INSTALLED LENS IAW AMM.
